# SDR SWIA202156866

- Difficulty date: January 10, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 43,808 hours, 36,904 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLAP STUB FARING IS CHAFED AND SEALS ARE WORN    (C-CHECK) RO 3/10/2021    REMOVED AND REPLACE THE LH STAB FARING RIB P/N 601R31199-89 AND SEALS 601R31199-99 AND 601R31199-81 IAW CRJ 200 SRM 51-42-06 AND 51-40-11 REF ATTACHED CONTINUAITON CARD FOR DETAILS OF WORK PERFORMED
